# SDR UIEA2018040500589

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Part number: BACC10GY300
- Part serial: NSN
- Condition: Failed
- Location: Anti-Ice Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOCK FUNCTION FAILED ON THE CLAMP OF THE LT WING THERMAL ANTI-ICE VALVE IAW AMM 30-11-02-004-001, AND 30-11-02-404-012, REV 123.  REPLACED THE CLAMP IAW AMM 30-11-02-404-012, REV 123.   LEAK CHECKED GOOD.
